Unit groups of quotient rings of integers in some cubic fields
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 789-803
https://doi.org/10.4134/CKMS.c160254
Published online October 31, 2017
Ajchara Harnchoowong, Pitchayatak Ponrod
Chulalongkorn University, Chulalongkorn University
Abstract : Let $K=\Q(\al)$ be a cubic field where $\al$ is an algebraic integer such that $\disc_K(\al)$ is square-free. In this paper we will classify the structure of the unit group of the quotient ring $\O_K/A$ for each non-zero ideal $A$ of $\O_K$.
Keywords : unit group, quotient ring of integers, cubic field, square-free discriminant
MSC numbers : Primary 11R16
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd